« Home | Super Cool Chicks » | Friday Movie Quote » | Everyone else is doing it » | me & my brother at the White House Easter Egg Roll... » | third grade school pic...what's with those bangs??... » | look...sunbathing topless at the age of 2.  » | Look! 100 Things » | A Goat Quote » | Tennessee Tiaras/Memphis Meet-up » | Sheesh... »

Well...that explains it

Via Mac comes this interesting piece of internet news. I'm not sure how much truth there is to it, since I've never even heard of this media outlet.

President George W. Bush is taking powerful anti-depressant drugs to control his erratic behavior, depression and paranoia, Capitol Hill Blue has learned.

The prescription drugs, administered by Col. Richard J. Tubb, the White House physician, can impair the President’s mental faculties and decrease both his physical capabilities and his ability to respond to a crisis, administration aides admit privately.

“It’s a double-edged sword,” says one aide. “We can’t have him flying off the handle at the slightest provocation but we also need a President who is alert mentally.”

Tubb prescribed the anti-depressants after a clearly-upset Bush stormed off stage on July 8, refusing to answer reporters' questions about his relationship with indicted Enron executive Kenneth J. Lay.

“Keep those motherfuckers away from me,” he screamed at an aide backstage. “If you can’t, I’ll find someone who can.”

Bush’s mental stability has become the topic of Washington whispers in recent months. Capitol Hill Blue first reported on June 4 about increasing concern among White House aides over the President’s wide mood swings and obscene outbursts.

Wll that certainly explains a lot. Although I take pretty powerful anti-depressant drugs (I guess...I mean, there must be something in those suckers if they keep me from having suicidal thoughts, right?) and my mental faculties and physical capabilities aren't impaired in the least. Sounds to me more like they've got him on anti-psychotic drugs. Yeah...OK, see. This is making more & more sense the more I consider it.